Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Blood in stools, using Duramine. Is it hemorrhoids?

I have been using duramine 30mg for two weeks and this morning there was alot of bright red blood int eh toilet, I thought i started my period, but was shocked when I reaslised its around my stools! what is the cause? I had a baby 6 months ago, but if it were haemoroids would it not be sore to sit? and the amount of blood was really alot! worried!!
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this may not be hemorrhoids but the chances of fissure is most likely if you have a constipation then first you need to correct this and for that drink lot of water have fibber containing diet even you can try the "Isabgol" this is best stool softener, do not exert the force at the time of defecation, if the condition persist then you need to see the doctor for clinical examination, take care and have nice day.
Answered: Tue, 13 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor